Table of Content

Archive

Winter 2012, Vol. 20 No. 4

Hong Kong J. Dermatol. Venereol. (2012) 20, 163-170


Review Article

Drug reaction with eosinophilia and systemic symptoms (DRESS)

系統症狀伴隨嗜酸性粒細胞增多的藥物反應

JC Chan 陳俊彥, HHL Chan 陳衍里, CK Yeung 楊志強

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a unique, potentially lethal drug-induced idiosyncratic hypersensitivity reaction. Alongside Stevens-Johnson syndrome (SJS) / toxic epidermal necrolysis (TEN) and acute generalised exanthematous pustulosis (AGEP), DRESS is categorised as one of the few severe cutaneous adverse reactions (SCARs). The syndrome is characterised by its heterogeneous clinical, laboratory and histopathological features. In this review article, we will discuss on the pathogenesis, diagnosis, clinical and biochemical presentations, treatment and prognosis of this peculiar entity.

系統症狀伴隨嗜酸性粒細胞增多的藥物反應是一種獨特的,可致命的特殊藥物過敏反應。系統症狀伴隨嗜酸性粒細胞增多的藥物反應與史蒂芬斯-強森症候群、毒性表皮溶解症和急性廣泛性發 疹性膿皰症等,一同歸屬為小數的嚴重型皮膚藥物過敏反應。此綜合徵的特別處為其多樣性的臨 床、化驗及組織病理學特徵。本文將探討此獨特藥疹的發病、診斷、臨床及生化表現、治療及預後等事項。

Keywords: DRESS, pharmacogenetics, SCARs, treatment

關鍵詞: 系統症狀伴隨嗜酸性粒細胞增多的藥物反應、藥物基因研究學、 嚴重型皮膚藥物過敏反應、治療